Highlights for nystatin
nystatin Side Effects
Side effects that you should report to your doctor or health care professional as soon as possible:
- allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
- fast heart beat
- redness, blistering, peeling or loosening of the skin, including inside the mouth
- trouble breathing
Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):
- muscle aches or pains
- nausea, vomiting
- stomach upset
nystatin May Interact with Other Medications
Interactions are not expected.
How to Use nystatin
Take this medicine by mouth with a glass of water. Follow the directions on the prescription label. Take your medicine at regular intervals. Do not take your medicine more often than directed. Do not skip doses or stop your medicine early even if you feel better. Do not stop taking except on your doctor's advice.
Talk to your pediatrician regarding the use of this medicine in children. Special care may be needed.
They need to know if you have any of these conditions:
- kidney disease
- an unusual or allergic reaction to nystatin, other foods, dyes or preservatives
- pregnant or trying to get pregnant
If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.
Tell your doctor or health care professional if your symptoms do not improve or get worse. If you wear dentures talk to your doctor about how to clean them.
Keep out of the reach of children.
Store at room temperature between 15 and 25 degrees C (59 and 77 degrees F). Protect from moisture. Throw away any unused medicine after the expiration date.
What does the pill look like?
Mycostatin, 500, 000
nystatin, United Research Laboratories, Inc. a subsidiary of Sun Pharmaceutical Industries, Inc., 500, 000
nystatin, Sun Pharmaceutical Industries, Inc., 500, 000
nystatin, Teva Pharmaceuticals USA Inc, 500, 000
Last Updated: July 8, 2009